# SDR CALA2025071406560

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 80,441 hours, 35,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4192
- Condition: Faulted
- Location: Zone 200
- Part time: 791,456 hours, 737,058 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD EMER R FAULT.  REPLACED 12W EPSU REF AMM 33-51-38-401. OPS CHECKS GOOD.
